DSpace at IIT Bombay >
IITB Publications >
Please use this identifier to cite or link to this item:
|Title: ||A note on the estimation of the selected scale parameters|
|Authors: ||VELLAISAMY, P|
|Keywords: ||exponential populations|
|Issue Date: ||1996|
|Publisher: ||ELSEVIER SCIENCE BV|
|Citation: ||JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 55(1), 39-46|
|Abstract: ||Suppose a subset of the given k gamma populations, with unknown scale parameters and a common known shape parameter, is selected using Gupta's subset selection procedure based on unequal sample sizes. The problem of estimating the scale parameters associated with the selected populations is considered. The natural estimators as well as the unbiased estimator are shown to be inadmissible and are improved by the technique of solving differential inequalities on the sample space. As a special case, we obtain an estimator dominating the UMVUE of theta((1)), the scale parameter of the population corresponding to the largest observation X((1)). The inadmissibility of the UMVUE of theta((k)), the scale parameter associated with the smallest observation X((k)), is also established.|
|Appears in Collections:||Article|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.